Skip to main content

Natural risk measures

Assa, H. (2016) Natural risk measures. Mathematics and Financial Economics, 10 (4). pp. 441-456. ISSN 1862-9679. (doi:10.1007/s11579-016-0165-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87568)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11579-016-0165-9

Abstract

A coherent risk measure with a proper continuity condition cannot be defined on a large set of random variables. However, if one relaxes the sub-additivity condition and replaces it with co-monotone sub-additivity, the proper domain of risk measures can contain the set of all random variables. In this study, by replacing the sub-additivity axiom of law invariant coherent risk measures with co-monotone sub-additivity, we introduce the class of natural risk measures on the space of all bounded-below random variables. We characterize the class of natural risk measures by providing a dual representation of its members.

Item Type: Article
DOI/Identification number: 10.1007/s11579-016-0165-9
Subjects: H Social Sciences
Divisions: Divisions > Kent Business School - Division > Department of Accounting and Finance
Depositing User: Hirbod Assa
Date Deposited: 29 Apr 2021 11:49 UTC
Last Modified: 05 May 2021 03:14 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/87568 (The current URI for this page, for reference purposes)
Assa, H.: https://orcid.org/0000-0002-4429-8684
  • Depositors only (login required):